# SDR SWIA971689

- Difficulty date: February 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT MAIN LANDING GEAR WOULD NOT RETRACT, RED A AND B LIGHTS ON AND NO GREEN LIGHTS ON RIGHT MAIN.  RETURNED TO SFO, SECURED LOOSE DOWNLOCK TARGET ADJUSTER AND OPS CHECKED GOOD.
